# SDR 97ZZZM837

- Difficulty date: June 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3145
- System (JASC): 3340 · Exterior Lighting
- Part: Nav Light
- Condition: Broken
- Location: Aft Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER ONE-THIRD OF TAIL NAV BROKEN.  REPLACED TAIL LIGHT ASSY LIGHTS AND STROBE, CHECKED GOOD CLEARANCES CHECKED IAW 27-63-24 PAGE 209.
